# SDR FOTR2019813833

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) BETWEEN STR 27R-28R, BS 720 SHEAR TIE CORRODED.  CUT OUT DAMAGED AREA AT SHEAR TIE STA 720, STR 27R - 28R 5.5" X 1" IAW SRM 53-10-4, FIG 15 FAB REPAIR SHEAR TIE FROM 7075-T6 .063" PO 90010179 DIM 6" X 2" LOCATED & DRILLED AT STA 720 BETWEEN STR 27R-28R, PART TREATED & PRIMED IAW SRM 53-10-4 FIG 15, 53-10-2, 51-30-5, 51-30-6, 51-10-2. PERFORMED VISUAL 10X INSP OF COUNTERSINK HOLES AT FUSELAGE ATTACMENT IAW SRM 53-10-4, FIG 15, STEP 2.  NO CRACKS NOTED. PART INSTALLED ON FRAME 720 STR 27R-28R IAW SRM 53-10-4 FIG. 51, 51-30-2.
